# SDR HEEA954659

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 214175421101
- Condition: Wont Test
- Location: Cockpit Air Data
- Part time: 72 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WON'T TEST; CAN'T CHANGE GROSS WEIGHT BELOW 16500 AND VNE WON'T CHANGE.
